# SDR CA110603008

- Difficulty date: June 2, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 10,560 hours
- Engine: Pwa PT6T3B
- System (JASC): 6220 · Main Rotor Head
- Part: Fitting
- Part number: 212010103007
- Condition: Cracked
- Location: M/R Hub
- Part time: 1,512 hours
- Component: M/R Hub, Bell
- Component part number: 204012101029
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PART WAS INSPECTED IAW MFG ASB 212-10-142 B.  DURING THE NDT INSP A CRACK WAS FOUND IN THE AREA HIGHLIGHTED BY THE ASB. THE PART HAS BEEN REMOVED FROM SERVICE AND IS WAITING FOR EVALUATION.
